Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Is there any relation between Hyperthyroidism and weight gaining

I am 24yr old male,5'11 height with just 45kgs weight.I was diagnosed with Hyperthyroid which probably results in fast metabolism n I dont gain any weight.I have been undergoing treatment for almost a yr but no avail.Now I wana try supplements as last resort & want to know the best supplements,precautions & sideeffects if any. Thanks
Asked On : Wed, 28 Jul 2010
Answers:  1 Views:  350
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello sir;
welcome to HealthcareMagic
Hyperthyroidism is a condition where you metabolism is fast in such cases you will never put on unless your treatment is effective .Once the treatment is over may be you will gain weight or else nothing will help.Just in case you try some formulation of supplements ;if it contains steroids in any form it will do more harm than doing good .So my advice is to consult your doctor or if required a Endocrinologist who will help you in treatment.
Take care
Answered: Wed, 30 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor